Covariant representations of$C$^{*}-algebras and their locally compact automorphism groups

Masamichi Takesaki TĂ´hoku University, Sendai, Japan

TBD mathscidoc:1701.331339

Acta Mathematica, 119, (1), 273-303, 1967.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 253 downloads ] [ 0 comments ]
@inproceedings{masamichi1967covariant,
  title={Covariant representations of$C$^{*}-algebras and their locally compact automorphism groups},
  author={Masamichi Takesaki},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213805542048},
  booktitle={Acta Mathematica},
  volume={119},
  number={1},
  pages={273-303},
  year={1967},
}
Masamichi Takesaki. Covariant representations of$C$^{*}-algebras and their locally compact automorphism groups. 1967. Vol. 119. In Acta Mathematica. pp.273-303. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213805542048.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved